BibTeX record journals/jcc/LiF04

download as .bib file

@article{DBLP:journals/jcc/LiF04,
  author    = {Xiang{-}Yuan Li and
               Ke{-}Xiang Fu},
  title     = {Continuous medium theory for nonequilibrium solvation: I. How to correctly
               evaluate solvation free energy of nonequilibrium},
  journal   = {Journal of Computational Chemistry},
  volume    = {25},
  number    = {4},
  pages     = {500--509},
  year      = {2004},
  url       = {https://doi.org/10.1002/jcc.10377},
  doi       = {10.1002/jcc.10377},
  timestamp = {Wed, 14 Nov 2018 10:14:33 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jcc/LiF04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics